# SDR HEEA0011849

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Condition: Defective
- Location: Dc Sys
- Part time: 1,833 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK WILL NOT PASS CAPACITY TEST.
